Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleHigher Nash blowup on normal toric varieties
Author(s) Daniel Duarte
TypeArticle in Journal
AbstractAbstract The higher Nash blowup of an algebraic variety replaces singular points with limits of certain spaces carrying higher order data associated to the variety at non-singular points. In the case of normal toric varieties we give a combinatorial description of the higher Nash blowup in terms of a Gröbner fan. This description will allow us to prove the analogue of Nobile
KeywordsHigher Nash blowup, Normal toric variety, Gröbner fan
ISSN0021-8693
URL http://www.sciencedirect.com/science/article/pii/S0021869314003895
LanguageEnglish
JournalJournal of Algebra
Volume418
Pages110 - 128
Year2014
Edition0
Translation No
Refereed No
Webmaster